# SDR GTIA2025020338715

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N971NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11222
- Aircraft time: 7,994 hours, 3,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A COMPLAINING ABOUT STRONG GLUE SMELL IN BACK OF THE AIRCRAFT-PERFORMED INSPECTION NO SMELL NOTED AT THIS TIME IAW AMM 05-51-00 OK FORM SERVICE
